Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is Losartan the right medicine for low heart rate?

My doctor just took me off of Micardis because of being light headed, passing out twice and started Topol due to low heart rate. After one week, with little effect, he took me off of Topol and started me on Cozaar/Losartan. My heart rate is now in the 80s and 90s. I think that heart rate went from the 40s on Topol to the 80/90 range. Is this okay?
Mon, 24 Apr 2017
Report Abuse
General & Family Physician 's  Response
Hello !
Thank you for asking HealthCareMagic.
I have gone through your question and I understand.
You mean Toprol (metoprolol) , right? This drug affect the heart rate (beats )and in certain dosage may low them to much.

The normal heart beat should be 60-100/minutte , so your heart beats are in the normal range .
Keep using Losartan and follow up by your local doctor.
Take Care !
Dr Balliu.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Yes, I m on several medicines and feeling worst then I did before I took them. Rush to the hospital thinking I was having a heart attach. Is there...